# SDR FDEA201708312439

- Difficulty date: August 18, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA32283
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK COMPARTMENT,  LT LOWER LINER SUPPORT AT BS 1967 IS CORRODED.   REMOVED AND REPLACED THE SUPPORT IAW DRAWING AGA3228-3, INSTALLED IAW SRM 51-31-01, VOL 2.
